# SDR DALA13007450943

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT HAS 2EA POSSIBLE CRACKS ON LOWER SKIN.  VERIFIED 1EA CRACK ONLY AT RT WING NR 3 SLAT 21" FROM OTBD EDGE AND 5.0 FROM T/E CUT OUT DAMAGE ARA SIZE 2.0 X 1.7500 INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 57-09D, FIG 10B. INSTALLED ID TAG FOR REPAIR IAW DELTA PS 900-5-1-NO. 04.
